PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 40(54), pp. 57--62 (1986)
ON THE LARGEST SOLUTION OF A FUNCTIONAL EQUATION CONNECTED TO SUM FORM INFORMATION MEASURES ON OPEN DOMAIN-I
P.L. Kannappan and P.K. SahooFaculty of Mathematics, University of Waterloo Waterloo, Ontario N2L 3G1, Canada
Abstract: This paper is devoted to the study of a functional equation connected with the characterization of several information measures. We find the general solution of the functional equation (2) on an open domain, without using 0-probability and 1-probability.
Classification (MSC2000): 39B
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts